# SDR REXA201100698

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,968 hours, 22,429 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN CRUISE `MAN XFLOW` STATUS MSG CAME ON /SWITCH ON/ WITH SWITCH OUT THEN MSG WENT AWAY AND AUTO XFLOW INHIB STATUS MSG.  CLEARED FAULT OUT OF FUEL COMPUTER AUTO XFLOW INHIB MESSAGE CLEARED IAW AMM 28-40-00, OK FOR SERVICE.
